# SDR SIMA20171116006

- Difficulty date: November 16, 2017
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 27,666 hours, 25,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PROXIMITY LIGHT AT SIDEWALLS NR 1 THRU 8 ARE DAMAGED.   REMOVED AND REPLACED THE LIGHT STRIP IAW AMM 33-50-12.
